MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is likely that the open circuit impedance error on the implanted lead is related to the connector between the lead and ipg.Disconnecting the lead allowed for the end of the lead to be wiped and assured to be clear of any fluids before reconnecting to the ipg and thus clearing any obstruction and allowing a full circuit to be re-established.All original components remain implanted and in use and the patient is reporting good therapy from the system.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat knee pain.The patient completed several surveys after implanting the system and consistently reported reduction in pain symptoms by approximately 50%.One such survey was completed by the patient on (b)(6) 2025 and reported pain levels at 3/10.On (b)(6) 2025 the patient was seen in the medical clinic and a nalu representative present discovered impedance errors on the patient's medial lead.Imaging was performed on (b)(6) 2025 and does not appear to show any damage or migration of the implanted leads.The patient continued to report receiving good pain relief, however requested interventions to correct the impedance error and optimize therapy.On (b)(6) 2025 a surgical intervention was performed in which the malfunctioning lead was repositioned and reconnected to the implantable pulse generator (ipg).After reconnecting the lead, all testing returned good readings and the patient reported receiving good therapy.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22768332
Report Number3015425075-2025-00249
Device Sequence Number21228829
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240806(17)270806(10)9457613
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown